BibTeX record journals/dm/Eckhoff00

download as .bib file

@article{DBLP:journals/dm/Eckhoff00,
  author    = {J{\"{u}}rgen Eckhoff},
  title     = {The partition conjecture},
  journal   = {Discret. Math.},
  volume    = {221},
  number    = {1-3},
  pages     = {61--78},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0012-365X(99)00386-6},
  doi       = {10.1016/S0012-365X(99)00386-6},
  timestamp = {Sat, 22 Feb 2020 13:55:54 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Eckhoff00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics